×

CMC-1 trinoids in hyperbolic 3-space and metrics of constant curvature one with conical singularities on the 2-sphere. (English) Zbl 1242.53070

Authors’ abstract: CMC-1 trinoids (i.e. constant mean curvature one immersed surfaces of genus zero with three regular embedded ends) in hyperbolic 3-space \(H^{3}\) are irreducible generically, and the irreducible ones have been classified. However, the reducible case has not yet been fully treated, so here we give an explicit description of CMC-1 trinoids in \(H^{3}\) that includes the reducible case.

MSC:

53C42 Differential geometry of immersions (minimal, prescribed curvature, tight, etc.)
53A10 Minimal surfaces in differential geometry, surfaces with prescribed mean curvature
53A35 Non-Euclidean differential geometry
33C05 Classical hypergeometric functions, \({}_2F_1\)
PDFBibTeX XMLCite
Full Text: DOI arXiv

References:

[1] A. I. Bobenko, T. V. Pavlyukevich and B. A. Springborn, Hyperbolic constant mean curvature one surfaces: spinor representation and trinoids in hypergeometric functions, Math. Z. 245 (2003), no. 1, 63-91. · Zbl 1045.53041
[2] B. Daniel, Minimal disks bounded by three straight lines in Euclidean space and trinoids in hyperbolic space, J. Differential Geom. 72 (2006), no. 3, 467-508. · Zbl 1104.53005
[3] A. Eremenko, Metrics of positive curvature with conic singularities on the sphere, Proc. Amer. Math. Soc. 132 (2004), no. 11, 3349-3355. · Zbl 1053.53025
[4] M. Furuta and Y. Hattori, 2-dimensional singular spherical space forms , manuscript, 1998.
[5] W. Rossman, M. Umehara and K. Yamada, Mean curvature 1 surfaces in hyperbolic 3-space with low total curvature. I, Hiroshima Math. J. 34 (2004), no. 1, 21-56. · Zbl 1088.53004
[6] W. Rossman, M. Umehara and K. Yamada, Period problems for mean curvature one surfaces in \(H^{3}\), Surveys on Geometry and Integrable systems, Advanced Studies in Pure Mathematics 51 (2008), 347-399. · Zbl 1171.53041
[7] M. Troyanov, Prescribing curvature on compact surfaces with conical singularities, Trans. Amer. Math. Soc. 324 (1991), no. 2, 793-821. · Zbl 0724.53023
[8] M. Umehara and K. Yamada, A duality on CMC-1 surfaces in hyperbolic space, and a hyperbolic analogue of the Osserman inequality, Tsukuba J. Math. 21 (1997), no. 1, 229-237. · Zbl 1027.53010
[9] M. Umehara and K. Yamada, Metrics of constant curvature 1 with three conical singularities on the 2-sphere, Illinois J. Math. 44 (2000), no. 1, 72-94. · Zbl 0958.30029
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.